# SDR RAIA00209236

- Difficulty date: August 11, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 8,137 hours, 7,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: HG2010AC02
- Part serial: 95080233
- Condition: Overheated
- Part time: 6,764 hours, 6,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5256-PIT- CAPTAIN AHRS OVER HEAT INDICATION. MAINTENANCE REMOVED AND REPLACED #1 AHRS, OPS CK OK.
